A stricture is a narrowing in your intestine. If this place in your intestine is too narrow, food and fluids can't go down, so they might come back up in vomit.
Some strictures go away completely because they are only temporary, caused by inflammation. As soon as the inflammation goes away, the strictures go away.
Other strictures are caused by scar tissue. On your skin, if you get a cut, it can leave a scar...maybe a bump on your skin. In your small intestine, even after inflammation goes away, the healing process can cause a scar. The scar causes a narrowing in your intestine...a stricture. This does not go away,even when there is no inflammation.
My daughter has a stricture formed by scar tissue, but it is not a problem unless there is inflammation. If there is inflammation, it closes (or narrows) the stricture more and she starts vomiting. Now she is in remission on Entocort, so the stricture does not bother her.
I hope that your strictures are caused by inflammation and go away now that you are on the IV medicines. The medicines you are on can all be used to try to stop inflammation. Steroids are usually very effective in stopping inflammation quickly. Two of the medicines, Cipro and Flagyl are antibiotics that can also help reduce inflammation and might even help with the fistula.
Even if your strictures are formed partly by scar tissue, meds can still help:) I hope you feel better soon.